# SDR 9501151156

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF (CDG), THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL AT 48 KNOTS AND THE TAKEOFF WAS ABORTED.  THE ENGINE WAS INSPECTED AND A GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.  A BORESCOPE HAS BEEN SCHEDULED.
